question-icon

Suggest Treatment For Insomnia And Anxiety While On Clonazepam

default
Posted on Sat, 28 Oct 2017
Question: My husband started taking Citaprolam 10 mg for 2 weeks then increased to 20 mg for the last 2 1/2 weeks. He was having trouble staying asleep due to anxiety prior to starting the Citaprolam which worsened after taking this drug. He switched between taking it in the evening to the morning which did not help the sleep. The last 6 nights he has taken Clonazepam 0.5 mg at bedtime. He has sleep well and felt better taking this at bedtime and the Citaprolam in the morning. He thought this was a good combination for him as his depression felt better, he was sleeping soundly without waking up soaked from sweating and his mind felt clear. However this morning he woke up early and couldn't get back to sleep and was not as clear headed. He was agitated and displayed some aggressive behavior. Can the combination of Clonazepam 0.5 mg at bedtime and Citaprolam 20 mg in the A.M. cause this behavior?
doctor
Answered by Dr. Seikhoo Bishnoi (26 minutes later)
Brief Answer:
This is not due to the dose combination

Detailed Answer:
Hello thanks for asking from HCM

Cutalopram is a SSRI drug and Clonazepam is a benzodiazepine drug. It's safe to take both these drugs together. The aggressive behaviour he developed in morning is not due to this combination. This might be due to anxiety or mild depression he is having.

Thanks and take care
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Seikhoo Bishnoi

Psychiatrist

Practicing since :2007

Answered : 5190 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Suggest Treatment For Insomnia And Anxiety While On Clonazepam

Brief Answer: This is not due to the dose combination Detailed Answer: Hello thanks for asking from HCM Cutalopram is a SSRI drug and Clonazepam is a benzodiazepine drug. It's safe to take both these drugs together. The aggressive behaviour he developed in morning is not due to this combination. This might be due to anxiety or mild depression he is having. Thanks and take care